# SDR HEEA0012335

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Defective
- Location: M/R
- Part time: 1,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS VOID ON UPPER AND LOWER SURFACE AT STA. 216.5" AND 1.25".   FROM TRAILING EDGE THE VOID IS APPROXIMATELY 2" IN DIAMETER. SCRAPPED BLADE.
